# SDR 2008UALA02514

- Difficulty date: April 29, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 23,620 hours, 10,145 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 3945128102
- Condition: Failed
- Location: Nr 2 Elac
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  F-CTL CREW COMMENTS, MULTIPLE ELAC 2 FAULTS ON DESC INTO DEN.  AP2 WAS ENGAGED AT THE TIME.  SWITCH TO AP1 NO ELAC2.  INTERNAL CARD Q4 FAILING CH 2 INITIALIZING TEST.  ELAC FAULTING.  REPLACED ELAC 2, OPS TESTING GOOD.
